I was told early on that the prednisone could cause drug-induced diabetes so that is why I have to have the whole fasting, dipstick and bloodwork done each time I go. I am sorry your doc did not tell you this upfront. I know I was a bit depressed when he told me, but since it would be drug-induced, I figured I could stop taking the pred if that happened.
Try not to feel too badly about the doc asking you about depression meds. At least the doc was "trying" to read you and make an attempt to make you feel better. You know? Try not to worry too much about the diabetes comment.. it's good to be tested just to be sure and then you will feel better about it.
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator